HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invertible Toeplitz operators and uniform algebras

Files in This Item:
pre234.pdf576.64 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83381

Title: Invertible Toeplitz operators and uniform algebras
Authors: Nakazi, T. Browse this author
Yamada, M. Browse this author
Keywords: Toeplitz operator
invertible
uniform algebra
spectrum
Issue Date: 1-Mar-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 234
Start Page: 1
End Page: 14
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68985
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University